Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

De Rham's integrals and Lefschetz fixed point formula for ${d''}$ cohomology


Author: Yue Lin L. Tong
Journal: Bull. Amer. Math. Soc. 78 (1972), 420-422
MSC (1970): Primary 32A25, 53C65, 58G10; Secondary 31B10
DOI: https://doi.org/10.1090/S0002-9904-1972-12926-4
MathSciNet review: 0296355
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. M. F. Atiyah and R. Bott, A Lefschetz fixed point formula for elliptic complexes. I, Ann. of Math. (2) 86 (1967), 374-407. MR 35 #3701. MR 212836
  • 2. M. F. Atiyah and R. Bott, A Lefschetz fixed point formula for elliptic complexes. II. Applications, Ann. of Math. (2) 88 (1968), 451-491. MR 38 #731. MR 232406
  • 3. M. F. Atiyah and R. Bott, Notes on the Lefschetz fixed point theorem for elliptic complexes, Harvard University, Cambridge, Mass., 1964.
  • 4. B. A. Fuks, Introduction to the theory of analytic functions of several complex variables, Fizmatgiz, Moscow, 1962; English transl., Transl. Math. Monographs, vol. 8, Amer. Math. Soc. Providence, R.I., 1963. MR 27 #4945; 29 #6049. MR 155003
  • 5. R. Hartshorne, Residues and duality, Lecture Notes in Math., no. 20, Springer-Verlag, Berlin and New York, 1966. MR 36 #5145. MR 222093
  • 6. S. Lefschetz, Algebraic topology, Amer. Math. Soc. Colloq. Publ., vol. 27, Amer. Math. Soc. Providence, R.I., 1942. MR 4, 84. MR 7093
  • 7. G. de Rham, Variétés différentiables. Formes, courants, formes harmoniques, Actualités Sci. Indust., no. 1222 = Publ. Inst. Math. Univ. Nancago III, Hermann, Paris, 1955. MR 16, 957. MR 68889
  • 8. Y. L. Tong, Residues and fixed point formula for complex manifolds, Thesis, Johns Hopkins University, Baltimore, Md., 1970.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 32A25, 53C65, 58G10, 31B10

Retrieve articles in all journals with MSC (1970): 32A25, 53C65, 58G10, 31B10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1972-12926-4

American Mathematical Society